Publications of the Albert Einstein Institute in Potsdam

Journal Article (3315)

  1. 3041.
    Journal Article
    Gebert, R. W.; Koepsell, K.; Nicolai, H.: The Sugawara generators at arbitrary level. (1996)
  2. 3042.
    Journal Article
    Kannar, J.: On the existence of C infinity solutions to the asymptotic characteristic initial value problem in general relativity. Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 452, pp. 945 - 952 (1996)
  3. 3043.
    Journal Article
    Klemm, A.; Lerche, W.; Theisen, S.: Nonperturbative effective actions of (N=2)-Supersymmetric gauge theories. International Journal of Modern Physics A 11 (11), pp. 1929 - 1973 (1996)
  4. 3044.
    Journal Article
    Frauendiener, J.; Ghosh, J.; Newman, E. T.: Twistors and the asymptotic behaviour of massless spin- fields. Classical and Quantum Gravity 13 (3), pp. 461 - 480 (1996)
  5. 3045.
    Journal Article
    Rein, G.; Rendall, A. D.: Global existence of solutions of the spherically symmetric Vlasov-Einstein system with small initial data (vol 150, pg 561, 1992). Communications in Mathematical Physics 176 (2), pp. 475 - 478 (1996)
  6. 3046.
    Journal Article
    Gebert, R. W.; Nicolai, H.; West, P. C.: Multistring vertices and hyperbolic KAC-Moody algebras. International Journal of Modern Physics A 11 (3), pp. 429 - 514 (1996)
  7. 3047.
    Journal Article
    Loll, R.: Spectrum of the volume operator in quantum gravity. Nuclear Physics B 460 (1), pp. 143 - 154 (1996)
  8. 3048.
    Journal Article
    Andersson, N.; Kokkotas, K. D.; Schutz, B. F.: Space-time modes of relativistic stars. Monthly Notices of the Royal Astronomical Society 280 (4) (1996)
  9. 3049.
    Journal Article
    Anninos, P.; Masso, J.; Seidel, E.; Suen, W.-M.: Numerical relativity and black holes. Physics World 9 (7), pp. 1230 - 1234 (1996)
  10. 3050.
    Journal Article
    Brügmann, B.: On the constraint algebra of quantum gravity in the loop representation. Nuclear Physics B 474 (1), pp. 249 - 268 (1996)
  11. 3051.
    Journal Article
    Buonanno, A.; Foffa, S.; Maggiore, M.; Ungarelli, C.: Symmetry breaking aspects of the effective Lagrangian for quantum black holes. Physics Letters B 382, IFUP-TH 8/96, pp. 227 - 232 (1996)
  12. 3052.
    Journal Article
    Burnett, G. A.; Rendall, A. D.: Existence of maximal hypersurfaces in some spherically symmetric spacetimes. Classical and Quantum Gravity 13 (1), pp. 111 - 123 (1996)
  13. 3053.
    Journal Article
    Hough, J.; Bender, P.; Brillet, A.; Ciufolini, I.; Danzmann, K.; Hellings, R.; Lobo, A.; Sandford, M.; Schutz, B. F.; Touboul, P.: LISA: laser interferometer space antenna for gravitational wave measurements. Classical and Quantum Gravity 13 (11), pp. A247 - A250 (1996)
  14. 3054.
    Journal Article
    Huisken, G.; Yau, S.-T.: Definition of center of mass for isolated physical systems and unique foliations by stable spheres with constant mean curvature. Inventiones Mathematicae 124 (1-3), pp. 281 - 311 (1996)
  15. 3055.
    Journal Article
    Rendall, A. D.: The initial singularity in solutions of the Einstein–Vlasov system of Bianchi type I. Journal of Mathematical Physics 37 (1), pp. 438 - 451 (1996)
  16. 3056.
    Journal Article
    Rendall, A. D.: Constant mean curvature foliations in cosmological spacetimes. Helvetica Physica Acta 69, pp. 490 - 500 (1996)
  17. 3057.
    Journal Article
    Schutz, B. F.: Making the Transition from Newton to Einstein: Chandrasekhars Work on the Post-Newtonian Approximation and Radiation Reaction. Journal of Astrophysics and Astronomy 17, pp. 183 - 197 (1996)
  18. 3058.
    Journal Article
    Sonnenschein, J.; Theisen, S.; Yankielowicz, S.: On the relation between the holomorphic prepotential and the quantum moduli in SUSY gauge theories. Physics Letters B 367 (1-4), pp. 145 - 150 (1996)
  19. 3059.
    Journal Article
    Friedrich, H.: Einstein equations and conformal structure: Existence of Anti-de Sitter type space-times. Journal of Geometry and Physics 17 (2), pp. 125 - 184 (1995)
  20. 3060.
    Journal Article
    Gebert, R. W.; Nicolai, H.: OnE10 and the DDF construction. Communications in Mathematical Physics 172 (3), pp. 571 - 622 (1995)
 
loading content
Go to Editor View